# SDR AT0000359

- Difficulty date: July 14, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND, REMOVED DOUBLER FROM BS 775.  INSTALLED NEW DOUBLER IAW REO L00225.
